RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pakuliak, Stanislav Zdislavovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 1

Number of views:
This page:492
Abstract pages:3754
Full texts:881
References:518
E-mail: , ,

http://www.mathnet.ru/eng/person18692
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257268

Publications in Math-Net.Ru
2019
1. A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “New symmetries of ${\mathfrak{gl}(N)}$-invariant Bethe vectors”, J. Stat. Mech., 2019 (2019), 44001, 24 pp.  mathnet  isi
2018
2. A. Hutsalyuk, A. Liashyk, S.Z. Pakuliak, E. Ragoucy, N.A. Slavnov, “Norm of Bethe vectors in models with $\mathfrak{gl}(m|n)$ symmetry”, Nuclear Phys. B, 926 (2018),  256–278  mathnet  isi  scopus
3. Arthur Hutsalyuk, Andrii Liashyk, Stanislav Z. Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Scalar products and norm of Bethe vectors for integrable models based on $U_q(\widehat{\mathfrak{gl}}_n)$”, SciPost Phys., 4 (2018),  6–30  mathnet  isi
2017
4. Stanislav Z. Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Bethe vectors for models based on the super-Yangian $Y(gl(m|n))$”, J. Integrab. Syst., 2 (2017),  1–31  mathnet
5. A. A. Hutsalyuk, A. N. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Scalar products of Bethe vectors in models with $\mathfrak{gl}(2|1)$ symmetry 2. Determinant representation”, J. Phys. A, 50:3 (2017), 34004, 22 pp.  mathnet  isi  elib  scopus
6. A. Hutsalyuk, A. Liashyk, S.Z. Pakuliak, E. Ragoucy, N.A. Slavnov, “Scalar products of Bethe vectors in the models with $\mathfrak{gl}(m|n)$ symmetry”, Nuclear Phys. B, 923 (2017),  277–311  mathnet  isi  scopus
7. A. A. Hutsalyuk, A. Liashyk, S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Current presentation for the super-Yangian double $DY(\mathfrak{gl}(m|n))$ and Bethe vectors”, Uspekhi Mat. Nauk, 72:1(433) (2017),  37–106  mathnet  mathscinet  elib; Russian Math. Surveys, 72:1 (2017), 33–99  isi  scopus
2016
8. A. Hustalyuk, A. Liashyk, S. Pakulyak, E. Ragoucy, N. Slavnov, “Scalar products of Bethe vectors in models with $\mathfrak{gl}(2|1)$ symmetry. 1. Super-analog of Reshetikhin formula”, J. Phys. A, 49:45 (2016), 454005, 28 pp.  mathnet  isi  elib  scopus
9. A. Hustalyuk, A. Liashyk, S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Form factors of the monodromy matrix entries in gl(2|1)-invariant integrable models”, Nuclear Phys. B, 911 (2016),  902–927  mathnet  isi  elib  scopus
10. Arthur Hutsalyuk, Andrii Liashyk, Stanislav Z. Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Multiple actions of the monodromy matrix in $\mathfrak{gl}(2|1)$-invariant integrable models”, SIGMA, 12 (2016), 099, 22 pp.  mathnet  mathscinet  isi  elib  scopus
2015
11. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Form factors of local operators in a one-dimensional two-component Bose gas”, J. Phys. A, 48:43 (2015), 435001, 21 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
12. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Zero modes method and form factors in quantum integrable models”, Nuclear Phys. B, 893 (2015),  459–481  mathnet  mathscinet  isi  elib  scopus
13. Stanislav Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “$GL(3)$-Based Quantum Integrable Composite Models. II. Form Factors of Local Operators”, SIGMA, 11 (2015), 064, 18 pp.  mathnet  mathscinet  isi  elib  scopus
14. Stanislav Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “$GL(3)$-Based Quantum Integrable Composite Models. I. Bethe Vectors”, SIGMA, 11 (2015), 063, 20 pp.  mathnet  mathscinet  isi  elib  scopus
2014
15. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Bethe vectors of quantum integrable models based on $U_q(\hat{\mathfrak{gl}}_N)$”, J. Phys. A, 47:10 (2014), 105202, 16 pp.  mathnet  mathscinet  zmath  isi  scopus
16. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Form factors in quantum integrable models with $GL(3)$-invariant $R$-matrix”, Nuclear Phys. B, 881 (2014),  343–368  mathnet  mathscinet  zmath  isi  scopus
17. S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Determinant representations for form factors in quantum integrable models with the $GL(3)$-invariant $R$-matrix”, TMF, 181:3 (2014),  515–537  mathnet  mathscinet  elib; Theoret. and Math. Phys., 181:3 (2014), 1566–1584  isi  elib  scopus
18. S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Scalar products in models with the $GL(3)$ trigonometric $R$-matrix: General case”, TMF, 180:1 (2014),  51–71  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:1 (2014), 795–814  isi  elib  scopus
19. S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Scalar products in models with a $GL(3)$ trigonometric $R$-matrix: Highest coefficient”, TMF, 178:3 (2014),  363–389  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 178:3 (2014), 314–335  isi  elib  scopus
2013
20. S. Belliard, S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Form factors in $SU(3)$-invariant integrable models”, J. Stat. Mech., 2013:4 (2013), 4033, 16 pp.  mathnet  mathscinet  isi  scopus
21. S. Belliard, S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Bethe vectors of $GL(3)$-invariant integrable models”, J. Stat. Mech., 2013:2 (2013), 2020, 24 pp.  mathnet  mathscinet  isi  scopus
22. Samuel Belliard, Stanislav Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Bethe Vectors of Quantum Integrable Models with $\mathrm{GL}(3)$ Trigonometric $R$-Matrix”, SIGMA, 9 (2013), 058, 23 pp.  mathnet  mathscinet  isi  scopus
2012
23. S. Belliard, S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Highest coefficient of scalar products in $SU(3)$-invariant integrable models”, J. Stat. Mech., 2012:9 (2012), 9003, 17 pp.  mathnet  mathscinet  isi  scopus
24. S. Belliard, S. Pakuliak, E. Ragoucy, N. A. Slavnov, “The algebraic Bethe ansatz for scalar products in $SU(3)$-invariant integrable models”, J. Stat. Mech., 2012 (2012), 10017, 25 pp.  mathnet  mathscinet  isi  scopus
2010
25. Samuel Belliard, Stanislav Pakuliak, Eric Ragoucy, “Universal Bethe Ansatz and Scalar Products of Bethe Vectors”, SIGMA, 6 (2010), 094, 22 pp.  mathnet  mathscinet  isi  scopus
2009
26. A. F. Oskin, S. Z. Pakulyak, A. V. Silantiev, “On the universal weight function for the quantum affine algebra $U_q(\widehat{\mathfrak{gl}}_N)$”, Algebra i Analiz, 21:4 (2009),  196–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:4 (2010), 651–680  isi  scopus
2008
27. Sergey Khoroshkin, Stanislav Pakuliak, “Generating Series for Nested Bethe Vectors”, SIGMA, 4 (2008), 081, 23 pp.  mathnet  mathscinet  zmath  isi  scopus
2007
28. S. Z. Pakulyak, S. M. Khoroshkin, “Projection method and a universal weight function for the quantum affine algebra $U_q(\widehat{\mathfrak{sl}}_{N+1})$”, TMF, 150:2 (2007),  286–303  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:2 (2007), 244–258  isi  scopus
2005
29. S. Z. Pakuliak, S. M. Khoroshkin, “Weight Function for the Quantum Affine Algebra $U_{q}(\widehat{\frak{sl}}_3)$”, TMF, 145:1 (2005),  3–34  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 145:1 (2005), 1373–1399  isi
2003
30. S. Z. Pakulyak, S. M. Sergeev, “Spectral Curves and Parameterization of a Discrete Integrable Three-Dimensional Model”, TMF, 136:1 (2003),  30–51  mathnet  mathscinet  elib; Theoret. and Math. Phys., 136:1 (2003), 917–935  isi
2000
31. J. Ding, S. Z. Pakulyak, S. M. Khoroshkin, “Factorization of the universal $\mathcal R $-matrix for ${U_q(\widehat{sl}_2)} $”, TMF, 124:2 (2000),  179–214  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 124:2 (2000), 1007–1037  isi
1997
32. D. R. Lebedev, S. Z. Pakulyak, S. M. Khoroshkin, “Zamolodchikov–Faddeev algebras for Yangian doubles at level 1”, TMF, 110:1 (1997),  25–45  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:1 (1997), 18–34  isi
1995
33. S. Z. Pakulyak, “On the bosonization of $L$-operators for quantum affine algebra $U_q(\mathfrak{sl}_2)$”, TMF, 104:1 (1995),  64–77  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:1 (1995), 810–822  isi
34. P. I. Holod, S. Z. Pakulyak, “The dressing techniques for intermediate hierarchies”, TMF, 103:3 (1995),  422–436  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:3 (1995), 668–680  isi
1993
35. A. D. Mironov, S. Z. Pakulyak, “On the continuum limit of the conformal matrix models”, TMF, 95:2 (1993),  317–340  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:2 (1993), 604–625  isi

Presentations in Math-Net.Ru
1. Symmetries of the space of states in quantum integrable models
S. Z. Pakuliak
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
March 15, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019